MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. Single Use 3-Lumen Sphincterotome V; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

AOMORI OLYMPUS CO., LTD. Single Use 3-Lumen Sphincterotome V; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number KD-V411M-0730
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Single Use 3-Lumen Sphincterotome V
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50305533
Report Number9614641-2026-00843
Device Sequence Number10134928
Product Code KNS
UDI-Device Identifier04953170184055
UDI-Public04953170184055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250945
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0730
Device Lot Number46V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown